# SDR ASAA2021031934339

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 47,087 hours, 14,173 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC09112
- Condition: Leaking
- Location: Fuel Flow
- Part time: 51,495 hours, 15,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG FUEL FLOW TRANSMITTER LEAKING. GROUNDED - YES. REPLACED THE #1 ENG FUEL FLOW TRANSMITTER, LEAK AND OPS CHECK GOOD REF B737-800 AMM 73-31-01/401.
